RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 59, Number 3, Pages 354–366 (Mi tmf5021)  

Asymptotics of the scattering problem for a system of one-dimensional particles

L. V. Polterovich


Abstract: It was shown by Sinai [1] that an infinite ensemble of one-dimensional particles interacting through a finite-range potential with a hard core breaks up into clusters, each of which moves for a certain time independently of the others. The present paper investigates the evolution of a cluster that collides with a “hot” particle. It is shown that as a result of the collision the particle at the extreme end of the cluster acquires a velocity close to the initial velocity of the “hot” particle. The asymptotic behavior of the difference between the velocities of the incident particle and the separated particle when the initial velocity of the hot particle tends to infinity is found.

Full text: PDF file (977 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 59:3, 550–559

Bibliographic databases:

Received: 24.08.1983

Citation: L. V. Polterovich, “Asymptotics of the scattering problem for a system of one-dimensional particles”, TMF, 59:3 (1984), 354–366; Theoret. and Math. Phys., 59:3 (1984), 550–559

Citation in format AMSBIB
\Bibitem{Pol84}
\by L.~V.~Polterovich
\paper Asymptotics of the scattering problem for a system of one-dimensional particles
\jour TMF
\yr 1984
\vol 59
\issue 3
\pages 354--366
\mathnet{http://mi.mathnet.ru/tmf5021}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=759526}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 59
\issue 3
\pages 550--559
\crossref{https://doi.org/10.1007/BF01018193}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TY74200003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5021
  • http://mi.mathnet.ru/eng/tmf/v59/i3/p354

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:175
    Full text:71
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020